Thanks for writing to us.
After menopause, hormone replacement therapy is given to counteract the effects of female hormone deficiencies that result due to stoppage of periods. These are given after a few investigations so that they produce minimal adverse effects. These are not recommended with estrogen blockers usually.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I started using estradot 50 today. Hormone replacement for menopause and osteoporosis. I also using other medications for high blood pressure, topisalic lotion for my psoriasis, omega 3, calcium and vet d. My concern is it safe to interact with all the medications iam taking. Also I was taking apo-gabapentin100mg and pms-sulfasalazine ec 500mg for my bursitis, a month ago. I stop taking this medication because it lowers my white blood corpuscles .it never help my bursitis any way. My sister was diagnosed with breast cancer 2 years ago, and undergoing treatment .l am also have varicose veins but it does not bother me at all, it is just very visible on my legs. How. Am I safe with the hormone therapy that I am taking right now.
I am a triple negative breast cancer survivor. Diagnosed at 37. Started oral contraceptives at 15. BRCA1/2 negative. My 16 year old daughter would like to start hormones for period relief. What are the risks for her? Is there a version that is safer than another? Thank you.
I am a 55 year od female. 5 3 124lbs. went throgh menopause 5 years ago. Have taken ESTRA-NORETH 1.0/0.5MG REG STRENGTH1 but my memory gets bad, and gained a lot of weight. Quit a year ago. I need a hormone rplacement to keep my feelings in check. I m up or down. Want to get off this roller coaster. What is a good all around hormone I could take? Janet
About a year ago, I started seeing white spots on my legs...they have multiplied rapidly. The dermatologist diagnosed it as Vitiligo. I am currently applying Pigmento ointment (charak). I was sent Vitiligo 30 sublingual pills from Biogetica, as well as Pigmento Tablets. I am a breast cancer survivor (2), and have had reconstruction. I am 68, and 5 4 tall...weigh 154 lbs. I am really scared to ingest the pills for fear that it will do liver damage. One of the pills contain Arsen Sulph . How harmful is this? Please advise. Thank you. Juliet
yes I am a hairdresser by trade and I am trying to find info for a client of mine.she has both breasts removed in the past due to cancer and she is now on a medication called Letrozole 2.5mg and the company name is Sandoz.She is experiencing hair loss everytime I wash her hair and I am not sure if she should have a perm done on it.The perm has hydrodin perxiode in it along with other chemicals.would it be safer to use a thio-free perm or no perm at all
Hi Doctor, my mum has breast cancer recurrance. She is currently in her midst of doing her chemotheraphy, this one being her third. Is there any complete beverage that Amway product can offer her? She has no appetite and indigestion problem. Thanks
My 8 year old daughter is undergoing tests to diagnose asthma. it is well controlled. She has been complaining of chest discomfort. It started very sporadically at first (once per month), but now more regular. It happens when she`s just doing quiet things. She points to either her left or right side, it varies, located just under the breast, more towards the outer chest wall. She describes a pounding sensation and `swirling`....that`s her description. It doesn`t affect her breathing. Is it asthma related, or medication.....she`s on flovent and singulair. Thanks.
My back is painful in kidney area. This morning there was blood in my urine. I have a dr. apt tomorow for blood work and then an apt. Can I wait till then to see a doctor. Will an antibiotic help if it is an infection. I take handfuls of food...
Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about